MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539280
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a4: (weight) patient's weight is 78.3 kg; reported here as the reporting field does not permit entry of decimal values, the weight has been reported in accordance with system limitations.Block h6: imdrf device code a0401 captures the reportable event of stent break.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was attempted to be implanted in the gallbladder during a gallstone lithotripsy procedure performed on (b)(6) 2026.During the procedure, the plastic stent was broken.The procedure was completed with another of the same device.There were no patient complications reported as a results of this event and the patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was attempted to be implanted in the gallbladder during a gallstone lithotripsy procedure performed on (b)(6) 2026.During the procedure, the plastic stent was broken.The procedure was completed with another of the same device.There were no patient complications reported as a results of this event and the patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on february 25, 2026: it was reported that the device was attempted to be implanted in the gallbladder for stones treatment.
 
Additional Manufacturer Narrative
Block b5 has been updated due to additional information received on february 25, 2026.Block a4: (weight).Patient's weight is 78.3 kg; reported here as the reporting field does not permit entry of decimal values, the weight has been reported in accordance with system limitations.Block h6: imdrf device code a0401 captures the reportable event of stent break.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of stent break.Visual examination of the returned stent identified no damage.There is no indication of the reported event as it happened during the procedure and there are no objective evidence or descriptive conditions to confirm it.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: a flexima biliary stent was received for analysis.The delivery system was not returned.Visual examination of the stent did identify any damage.Risk review: a risk review was completed and confirmed that the event of stent break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24437264
Report Number3005099803-2026-00721
Device Sequence Number18695168
Product Code FGE
UDI-Device Identifier08714729162599
UDI-Public(01)08714729162599(17)280514(10)36525638
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539280
Device Catalogue NumberM00539280
Device Lot Number0036525638
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale